MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Catalog Number IGTCFS-65-1-UNI-CELECT-PT
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter: filter deployment on jug, the deployment release mechanism was getting caught on the filter hook while the physician was trying to release the filter.The procedure was able to be completed by using the device.The event it caused the filter to tilt, therefore the physician had to use a cook, gtrs-200-rb retrieval set to readjust the filter.Additional information received 23dec2024: there were no issues when releasing from the fem system and loading onto the jug system.Re-sheathing over the filter with the jug system went smoothly.

Brand Name
COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key21126761
Report Number3005580113-2025-00003
Device Sequence Number12508156
Product Code DTK
UDI-Device Identifier10827002345055
UDI-Public(01)10827002345055(17)270814(10)E4585993
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2025
Report Date (Section F) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIGTCFS-65-1-UNI-CELECT-PT
Device Lot NumberE4585993
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer12/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2025
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA01/10/2025